# SDR CALA2014072991571

- Difficulty date: July 20, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 53,403 hours, 21,419 cycles
- Engine: Iae V2522A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Condition: Faulty
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT CRUISE NOSE WHEEL STEERING & BRAKE SYS 2 FAULT.  IAW FLIGHT MANUAL & QRH, RESET WAS ATTEMPTED WITH THE ANTI-SKID SWITCH & MALFUNCTION RETURNED EXCEPT BRAKE SYS FAULT WAS NOW THE NR 1 SYS.  R & R SENSOR 3GC IAW AMM 32-51-19.  OPERATIONS CHECKED OK.
